Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jul 10, 2021, 4:29 PM CDT for Lawrence County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2021, 4:29 PM CDT (21:29 UTC)
- Expired
- Jul 10, 2021, 5:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
County Lawrence County, TN
The radar
The Northeast Alabama radar (KHTX), 126 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1536 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
826
WWUS84 KOHX 102129
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
429 PM CDT Sat Jul 10 2021
TNZ058-093>095-102215-
Lawrence TN-Wayne TN-Lewis TN-Giles TN-
429 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS...SOUTHEASTERN
WAYNE...LAWRENCE AND SOUTHWESTERN GILES COUNTIES UNTIL 515 PM CDT...
At 428 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Collinwood, or 13 miles southeast of Waynesboro, moving
east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lawrenceburg, Loretto, Summertown, St. Joseph, Ethridge, Henryville,
Leoma, Westpoint and Iron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3501 8771 3545 8759 3545 8729 3544 8729
3543 8723 3544 8722 3500 8719
TIME...MOT...LOC 2128Z 250DEG 28KT 3518 8759
$$
07What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jul 10, 1:35 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 10, 1:35 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Nashville TN 135 PM CDT Sat Jul 10 2021 .DISCUSSION... A weak surface low is currently situated over northern Missouri with an east-west oriented boundary to our immediate north and a weak upper trough moving along the boundary. Also, the flow at 500 mb is quite diffluent, so we in Middle Tennessee will experience plenty of lift this evening and overnight as the upper trough amplifies to our west. The morning sounding from OHX, modified for the forecast max temp, gives an LI of -9 and a CAPE of more than 2,800 J/kg. So there is plenty of instability already in place. At this time, the HRRR brings an organized line of convection into the northwest corner of Middle Tennessee around 02Z, which is earlier than previous model runs, so it could be an active evening across the mid state. The active weather will continue on Sunday as a pre-frontal trough pushes through the area, and additional storms are likely on Monday and Tuesday before the upper trough finally passes over and allows for some drier air and lower POP's. Temperatures through the period will remain at or slightly below seasonal norms given the persistent rain chances and abundant cloud cover. QPF totals for the next 7 days range from about 1.5" across parts of the Cumberland Plateau to more than 3" over southwest portions of Middle Tennessee. && .AVIATION... 18Z TAF DISCUSSION. Predominantly VFR expected over the next 24 hours outside of SHRA/VCTS that will impact terminals mainly overnight between 06Z-11Z. MVFR ceilings and visibilities will be possible in that time frame as well before improvements to VFR are expected after 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 72 86 71 84 70 / 50 80 80 90 50 Clarksville 71 84 70 82 69 / 70 80 70 80 40 Crossville 68 81 67 79 66 / 40 70 70 90 50 Columbia 71 85 70 82 68 / 50 80 90 90 60 Lawrenceburg 72 85 69 82 68 / 40 80 90 90 60 Waverly 70 83 69 81 69 / 70 80 80 80 50 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........Hurley
Hazardous weather outlook, Jul 10, 5:27 AM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 527 AM CDT Sat Jul 10 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-111030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 527 AM CDT Sat Jul 10 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Some strong to isolated severe storms will be possible this afternoon and again late tonight. Strong winds and heavy rain will be the main threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
In the hours before
Special weather statement, Jul 10, 4:29 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
429 PM CDT Sat Jul 10 2021
TNZ058-093>095-102215-
Lawrence TN-Wayne TN-Lewis TN-Giles TN-
429 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEWIS...SOUTHEASTERN
WAYNE...LAWRENCE AND SOUTHWESTERN GILES COUNTIES UNTIL 515 PM CDT...
At 428 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Collinwood, or 13 miles southeast of Waynesboro, moving
east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lawrenceburg, Loretto, Summertown, St. Joseph, Ethridge, Henryville,
Leoma, Westpoint and Iron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3501 8771 3545 8759 3545 8729 3544 8729
3543 8723 3544 8722 3500 8719
TIME...MOT...LOC 2128Z 250DEG 28KT 3518 8759
07The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:19 AM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 56 min |
| Jul 10, 6:45 PM CDT | Special Weather Statement | OHX | Macon | 15 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.